# SDR SWAA2025022498257

- Difficulty date: February 23, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 65,662 hours, 39,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF WING EMERGENCY SLIDE LIGHT BOTH LH AND RH SIDE ARE OUT <[01]. DURING TROUBLESHOOTING; DETERMINED THAT THIS DEFECT AND DEFECT TTG8Q00YW88S ARE BOTH CONTROLLED BY BATTERY CHARGER/POWER SUPPLY ASSEMBLY M1670 PER WDM 33-51-13. REPLACED BATTERY PACK/CHARGER ASSEMBLY AND TESTED PER AMM 33-51-06-960-805 AND AMM 33-51-06-960-806; NO DEFECTS NOTED.  NOTE: PARTS REPLACEMENT DOCUMENTED ON MSI DEFECT TTG8Q00YW88S; [02] VERIFIED CORRECTIVE ACTION #1.
